# SDR 2006UALA00706

- Difficulty date: April 15, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 61,897 hours, 7,088 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING EMERGENCY LIGHT 1ST AND 2ND LIGHT FROM TOP ARE INOP.  REPLACED EEL STRIP, OP CHECKS OK.
